My husband has had diverticulosis for years also has symptoms of Hypoglycemia. He recently had a basic test for Hypoglycemia which was negative. He has all the symptoms of Hypoglycemia so something must be causing this. I have wondered if he does not have good digestion and does not get the nutirients from his food, and in turn that might result in the Hypoglycemic symptoms.
He can remedy this by simply eating something with sugar or even other foods ( potato chips for instance ). He eats 3 good meals a day so does not skip meals. He also has Chronic HBP, and has recently gone on Meds for that which seems to be working . Prior to the meds, he was having some memory problems and confusion. I am now wondering if these low blood sugar bouts were to some degree responsible for the confusion also.
Drs. seem to want to think Anxiety is the cause but i think it must be brought on by some of the above. The family has a history of Diabetes .
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.